Volume 12, Issue 3
Time-Stepping Error Bound for a Stochastic Parabolic Volterra Equation Disturbed by Fractional Brownian Motions

Ruisheng Qi and Qiu Lin

10.4208/nmtma.OA-2017-0153

Numer. Math. Theor. Meth. Appl., 12 (2019), pp. 778-796.

Preview Full PDF BiBTex 9 578
  • Abstract

In this paper, we consider a stochastic parabolic Volterra equation driven by the infinite dimensional fractional Brownian motion with Hurst parameter H ∈ [ 1 2 , 1). We apply the piecewise constant, discontinuous Galerkin method to discretize this equation in the temporal direction. Based on the explicit form of the scalar resolvent function and the refined estimates for the Mittag-Leffler function, we derive sharp mean-square regularity results for the mild solution. The sharp regularity results enable us to obtain the optimal error bound of the time discretization. These theoretical findings are finally accompanied by several numerical examples.

  • History

Published online: 2019-04

  • Cited by